UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Residential Collegefalse
Status已發表Published
A numerical study of integrated linear reconstruction for steady Euler equations based on finite volume scheme
Hu, Guanghui1; Li, Ruo2; Meng, Xucheng3
2024-01
Source PublicationAdvances in Applied Mathematics and Mechanics
Volume16Pages:279-304
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorMeng, Xucheng
Affiliation1.University of Macau
2.Peking University
3.Beijing Normal University at Zhuhai
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Hu, Guanghui,Li, Ruo,Meng, Xucheng. A numerical study of integrated linear reconstruction for steady Euler equations based on finite volume scheme[J]. Advances in Applied Mathematics and Mechanics, 2024, 16, 279-304.
APA Hu, Guanghui., Li, Ruo., & Meng, Xucheng (2024). A numerical study of integrated linear reconstruction for steady Euler equations based on finite volume scheme. Advances in Applied Mathematics and Mechanics, 16, 279-304.
MLA Hu, Guanghui,et al."A numerical study of integrated linear reconstruction for steady Euler equations based on finite volume scheme".Advances in Applied Mathematics and Mechanics 16(2024):279-304.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hu, Guanghui]'s Articles
[Li, Ruo]'s Articles
[Meng, Xucheng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hu, Guanghui]'s Articles
[Li, Ruo]'s Articles
[Meng, Xucheng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hu, Guanghui]'s Articles
[Li, Ruo]'s Articles
[Meng, Xucheng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.